Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

chicagokate

Veteran Member
  • Total Reviews

    0
  • Content Count

    251
  • Joined

  • Last visited

Community Reputation

0 Neutral

About chicagokate

  • Rank
    Member
  1. i'm about two years post Accutane and i've had amazing results. my acne was moderate but VERY persistant. it's funny, i actually just had two pimples on my chin because i was away for the weekend and forgot my face wash anyway, those are the first two pimples i remember having in YEARS. honestly. my face still gets very, very red when i get embarassed (or hot), but other than that there have been no lingering side effects. i'll take a red face every now and then over painful pimples any day!
  2. I have to second that... I've been off Accutane for nearly two years now and my results were amazing. Keep at it... take care of yourself while you're taking the Accutan and you're results could be amazing too - life changing even. Honestly
  3. Thank you! This is exactly what I needed to hear :) I guess it is normal for a 23 year old to get an occasional pimple.... just had a moment of panic that it was all coming back!
  4. Well... 9 months after I stopped a very successful course of Accutane, I got my first pimple in like a year I need a pep talk! I think I still have some topical stuff that I can use on it. Dammit! Seriously this is the first pimple in like a year... ugh. I was hoping to never have one again.
  5. The procedure varies from country to country, and doctor to doctor. Some docs are are more open to the medicine than others, etc. So it's hard for anyone to give you an answer that would be helpful. Beyond that, if you and your doctor DO agree on Accutane, your insurance will likely run out before the end of your course. Four months would be a very short course for Accutane, and that isn't even taking into account a month or so to get through iPledge (IF you're in the U.S.).
  6. I think you're interpreting her correctly. Any doctor with half a brain would recommend not eating french fries and other bad fats. I didn't change my diet at all while I was on Accutane, but rather I just took my pills with my biggest meal of the day (which was usually dinner). Hope that helps!
  7. It just sounds like you need to drink more water. Even when you're not thirsty. No need to freak out, it's nothing but mild dehydration
  8. Make sure you drink a ton of water... even more than you think you need, and then keep drinking it. Headaches are sometimes associated with even mild dehydration. Water is your friend
  9. It was my miracle cure too Eight months later and I haven't had a single pimple since!!
  10. Yep - I weigh less than you and I started at 80mg too... I thought my doctor was crazy but it all worked out in the end
  11. Did you just start (or change) your birth control? That's the only thing I can really think of that would affect your periods...
  12. I never really had a problem with drinking on Tane... I can only speak for myself though. I didn't really change my drinking habits toooo much... I still went out about once a week, I just was more conscious of how much I was drinking, and would stop when I would start feeling drunk. Just make sure you get your tests done every month.. your doctor will tell you whether you're abnormal
×